Viibryd day 6 – headache, disconnected

Today is day 6 on Viibryd. I think the build up in my system is definately starting to come out as some side effects. I had a headache off and on all day. I feel extremely disconnected from reality. I’m still only at 10 mg, one more day at 10 mg then I move up to 20 mg. I’m worried about going up to 20 mg feeling the way I do right now.

I’m not only feeling crappy, I’m feeling very depressed. I’m hoping it’s because of all the crap and not because the Viibryd is making my depression worse. I hate feeling like this, like I’m constantly fighting tears.

Advertisements

2 thoughts on “Viibryd day 6 – headache, disconnected

  1. I wish I could have stayed on it. The side effects just became more than I could handle. I am just too sensitive too the damn medications. 😦

    Good luck, I hope it works for you.

  2. Rayan says:

    I am on day 12 in my pack. I have noticed a slight headache but it could be related to some other meds. Keep in mind that it is okay to have a bad day here and there. And the antidepressants do not completely cure you of any sad feelings. Since you were only on day 6, I beleive that you have not gotten the full effect of the vibyrd. Being that it could take up to 4 weeks to give you that. Are you eating with it, every day? Every dose? That is critical with this medication and I have read that it could limit the effect by 50% when taken in a fasting state. Always eat as full of a meal as possible with it. Try something healthy! Good Luck to you! Keep your head up!

Feedback is appreciated

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s